A splitting theorem for manifolds and surgery groups

Sylvain Cappell

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)281-286
Number of pages6
JournalBulletin of the American Mathematical Society
Volume77
Issue number2
DOIs
StatePublished - 1971

Fingerprint

Algebraic K-theory
Submanifolds
Surgery
Theorem

Keywords

  • Algebraic K-theory
  • Classification of manifolds
  • Homotopy equivalent manifolds
  • Submanifolds
  • Surgery group
  • Surgery theory
  • Whitehead group

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

A splitting theorem for manifolds and surgery groups. / Cappell, Sylvain.

In: Bulletin of the American Mathematical Society, Vol. 77, No. 2, 1971, p. 281-286.

Research output: Contribution to journalArticle

@article{a4683ba0895040d68acda98d0f28cf7f,
title = "A splitting theorem for manifolds and surgery groups",
keywords = "Algebraic K-theory, Classification of manifolds, Homotopy equivalent manifolds, Submanifolds, Surgery group, Surgery theory, Whitehead group",
author = "Sylvain Cappell",
year = "1971",
doi = "10.1090/S0002-9904-1971-12720-9",
language = "English (US)",
volume = "77",
pages = "281--286",
journal = "Bulletin of the American Mathematical Society",
issn = "0273-0979",
publisher = "American Mathematical Society",
number = "2",

}

TY - JOUR

T1 - A splitting theorem for manifolds and surgery groups

AU - Cappell, Sylvain

PY - 1971

Y1 - 1971

KW - Algebraic K-theory

KW - Classification of manifolds

KW - Homotopy equivalent manifolds

KW - Submanifolds

KW - Surgery group

KW - Surgery theory

KW - Whitehead group

UR - http://www.scopus.com/inward/record.url?scp=84966255615&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84966255615&partnerID=8YFLogxK

U2 - 10.1090/S0002-9904-1971-12720-9

DO - 10.1090/S0002-9904-1971-12720-9

M3 - Article

AN - SCOPUS:84966255615

VL - 77

SP - 281

EP - 286

JO - Bulletin of the American Mathematical Society

JF - Bulletin of the American Mathematical Society

SN - 0273-0979

IS - 2

ER -